# SDR DALA2019032602024

- Difficulty date: March 25, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 66,326 hours, 16,692 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6813 GOT R EMERG DOOR EICAS DURING MOD TURB QRH COMPLIED WITH EICAS MSG WENT AWAY PASSING 15000 FEET. CORRECTIVE ACTION: PERFORMED INSPECTION OF 3R EMERG DOOR PER AMM 52-21 NO ABNORMAL INDICATIONS. (5652548)
